Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On helical springs of finite thickness


Author: Peter Henrici
Journal: Quart. Appl. Math. 13 (1955), 106-110
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/69006
MathSciNet review: 69006
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. N. Bailey, Generalized hypergeometric series, Cambridge, 1935.
  • [2] C. B. Biezeno and R. Grammel, Technische Dynamik, Berlin, 1939.
  • [3] Lothar Collatz, Numerische Behandlung von Differentialgleichungen, Die Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen mit besonderer Berücksichtigung der Anwendungsgebiete. Band LX, Springer-Verlag, Berlin, Göttingen, Heidelberg, 1951 (German). MR 0043563
  • [4] W. Freiberger, The uniform torsion of an incomplete tore, Australian J. Sci. Research. Ser. A. 2 (1949), 354–375. MR 0035622
  • [5] O. Göhner, Schubspannungsverteilung im Querschnitt einer Schraubenfeder, Ing. Arch. 1, 619-644 (1930).
  • [6] O. Göhner, Schubspannungsverteilung im Querschnitt eines gedrillten Ringstabes, mit Anwendungen auf Schraubenfedern, Ing. Arch. 2, 1-19 (1931).
  • [7] Wilhelm Magnus and Fritz Oberhettinger, Formeln und Sätze für die speziellen Funktionen der mathematischen Physik, Springer-Verlag, Berlin, 1948 (German). 2d ed. MR 0025629
  • [8] J. H. Michell, The uniform torsion and flexure of incomplete tores, with applications to helical springs, Proc. Lond. Math. Soc. 31, 130-146 (1899).
  • [9] R. V. Southwell, Some practically important stress-systems in solids of revolution, Proc. Roy. Soc. London. Ser. A. 180 (1942), 367–396. MR 0006918, https://doi.org/10.1098/rspa.1942.0046
  • [10] S. Timoshenko and J. N. Goodier, Theory of Elasticity, McGraw-Hill Book Company, Inc., New York, Toronto, London, 1951. 2d ed. MR 0045547
  • [11] A. M. Wahl, Mechanical springs, Cleveland, 1944.

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X


Additional Information

DOI: https://doi.org/10.1090/qam/69006
Article copyright: © Copyright 1955 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website